Skip to main content

A Reciprocity Result for Projective Indecomposable Modules of Cellular Algebras and BGG Algebras

Bowman, Christopher, Martin, S. (2012) A Reciprocity Result for Projective Indecomposable Modules of Cellular Algebras and BGG Algebras. Journal of Lie Theory, 22 (4). pp. 1065-1073. ISSN 0949-5932. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:70136)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://www.heldermann.de/JLT/JLT22/JLT224/jlt22047...

Abstract

We show that an adaptation of Landrock's Lemma for symmetric algebras also holds for cellular algebras and BGG algebras. This is a result relating the radical layers of any two projective modules. As a corollary we deduce that BGG reciprocity respects Loewy structure.

Item Type: Article
Uncontrolled keywords: Cellular algebras, BGG algebras, Loewy structure
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: Christopher Bowman
Date Deposited: 16 Nov 2018 11:59 UTC
Last Modified: 30 May 2019 08:19 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/70136 (The current URI for this page, for reference purposes)
Bowman, Christopher: https://orcid.org/0000-0001-6046-8930
  • Depositors only (login required):